MAUDE Adverse Event Report: SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE

SPACELABS HEALTHCARE SPACELABS HEALTHCARE QUBE COMPACT MONITOR; QUBE BEDSIDE
Model Number 91390
Medical Device Problem Code Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a cube bedside monitor shut down while in use.A spacelabs healthcare field service engineer (fse) went on site to attempt to reload the software of the device, however the device would not accept the software reload.The fse opened a rma to ship the unit in for further evaluation.At this time the unit has not been received.A follow up report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The device was received by spacelabs healthcare equipment service center.The technian identified the unit had a faulty cpu pcba.The device was repaired, passed all final functional testing, and was returned ot the customer.The following corrections were also made to the previous mdr.D4 - added complete udi and h4 - added missing manufacture date.

Brand Name
SPACELABS HEALTHCARE QUBE COMPACT MONITOR
Common Device Name
QUBE BEDSIDE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key21990956
Report Number3010157426-2025-00086
Device Sequence Number4478026
Product Code MHX
UDI-Device Identifier10841522100550
UDI-Public(01)10841522100550(11)220803
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91390
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer07/09/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown